# SDR MAL2008F00032

- Difficulty date: August 25, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 25,112 hours, 28,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CB L8 POPPED, PREVIOUSLY RESET ONCE PER POM CB POLICY.  RESET CB L8.
